# SDR AALA202509163537

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,174 hours, 16,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD PASSENGER / CREW DOOR SLIDE GIRT BAR DOES NOT PROPERLY ENGAGE INTO AFT GIRT BAR FITTING. ADJUSTED FLOOR MOUNTED GIRT BAR FITTINGS PER AMM 52-11-22.
